DOI QR코드

DOI QR Code

ON CERTAIN REDUCIBILITY OF KAMPE DE FERIET FUNCTION

Kim, Yong-Sup

  • Received : 2009.03.05
  • Accepted : 2009.06.01
  • Published : 2009.06.25

Abstract

The aim of this paper is to obtain three interesting results for reducibility of Kamp$\'{e}$ de $\'{e}$riet function. The results are derived with the help of contiguous Gauss's second summation formulas obtained earlier by Lavoie et al. The results obtained by Bailey, Rathie and Nagar follow special cases of our main findings.

Keywords

Kamp$\'{e}$ de F$\'{e}$riet function;Generalized hypergeometric function;Gauss's second theorem;Kummer's second theorem

References

  1. P. Apell and J Kampe de Feriet, Fonctions Hypergeometriques et Hyperspheriques : Polynomes d' Hermite, Gauthier-Villars, Paris(1926)
  2. W. N. Bailey, Products of generalized hypergeometric series, Proc. London Math., Ser.2, 28 (1928), 242-254.
  3. W. N. Bailey, Generalized Hypergeometric Series, Cambridge University Press, Cambridge(1935); Reprinted by Stechert-hafner, New York(1964).
  4. J. L. Burchnall and T. W. Chaundy, Expansions of Apell's double hypergeometric functions, Quart. J. Math. Oxford Ser. 11 (1940), 249-270. https://doi.org/10.1093/qmath/os-11.1.249
  5. J. L. Burchnall and T. W. Chaundy, Expansions of Apell's double hypergeometric functions(II), Quart. J. Math. Oxford Ser. 12 (1941), 112-128 https://doi.org/10.1093/qmath/os-12.1.112
  6. J. L. Lavoie, F. Grondin, and A. K. Rathie, Generalizations of Watson's theorem on the sum of a $_{3}F_{2}$, Indian J. Math., 32 no.1(1992), 23-32.
  7. Y. S. Kim and A. K. Rathie, On an extension formulas for the triple hypergeometric series $X_{8}$ due to Exton, Bull. Korean Math. Soc 44 (2007), No.4, 743-751. https://doi.org/10.4134/BKMS.2007.44.4.743
  8. E. D. Rainville, Special Functions, The Macmillan Company, New York, 1960.
  9. A. K. Rathie and V. Nagar, On Kummer's second theorem involving product of generalized hypergeometric series, Le math. (Catania), 50 (1995), 35-38.
  10. H. M. Srivastava and R. Panda, An integral representation for the product of two Jacobi polynomials, J. London Math. Soc., (2) (1976), 419-425.
  11. H. M. Srivastava and H. L. Manocha, A treatise on generating functions, Ellis Horwood limited, New York, 1984.

Cited by

  1. On a reducibility of the Kampé de Fériet function vol.38, pp.12, 2015, https://doi.org/10.1002/mma.3245
  2. ON THE REDUCIBILITY OF KAMPÉ DE FÉRIET FUNCTION vol.36, pp.2, 2014, https://doi.org/10.5831/HMJ.2014.36.2.345
  3. TWO RESULTS FOR THE TERMINATING3F2(2) WITH APPLICATIONS vol.49, pp.3, 2012, https://doi.org/10.4134/BKMS.2012.49.3.621